# SDR SWAA2024120955605

- Difficulty date: October 31, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT FLAP SUPPORT FAIRING SKIN ACCESS PANEL 543BB LOCATED 20 INCH FROM AFT EDGE AND 9.750 INCH FROM LH EDGE AT LT WING 2024-685972<[01] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238; DUE DATE: 10/SEP/25.;[02] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 58430097; DUE DATE: 17-JUN-25.;[03] REPAIRED AFT FLAP SUPPORT FAIRING SKIN ACCESS PANEL 543BB LOCATED 20 INCH FROM AFT EDGE AND 9.750 INCH FROM LH EDGE AT LT WING IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED AFT FLAP SUPPORT FAIRING SKIN ACCESS PANEL 543BB LOCATED 20 INCH FROM AFT EDGE AND 9.750 INCH FROM LH EDGE AT LT WING IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.
